# SDR ASOA2013112509493

- Difficulty date: October 31, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 26,887 hours, 24,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM AT FS 409+128, LBL 27 IS CRACKED AT INBD AFT BOTTOM FLANGE.  COMPLIED WITH EC/TC REO 601R-53-41-056 AND REO 601R-53-41-056.  MAJOR REPAIR.
